MathSciNet Relay Station
MathSciNet bibliographic data
MR958195 (89k:60114) 60J55 (60G17 60J30)
Barlow, M. T. Necessary and sufficient conditions for the continuity of local time of Lévy processes. Ann. Probab. 16 (1988), no. 4, 1389–1427.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement